MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. Echelon Endopath; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. Echelon Endopath; STAPLE, IMPLANTABLE
Catalog Number GST60G
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was observed that the device could not be fired properly.There was no patient consequence nor surgical delay reported.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/17/2026.D4: batch # 489c82.Additional information was requested, and the following was obtained: 1.Was the firing sequence started but not completed? yes.2.If yes, did the device deliver any staples? no.3.What was the appearance of the deployed staples (b-formed, malformed, goal post/legs straight)? na.4.Were there staples missing from the staple line? no.5.If yes, was the staple line complete? na.6.Did the device cut? no.7.If yes, was the cut line complete? na.8.If yes, was there any issue with the cut line? na.9.Was there any difficulty opening the device jaws? no.10.If yes, what steps were taken to open the jaws? na.11.If the jaws could not be opened, how was the device removed? na.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one gst60g reload was received partially fired 1/4 and with an opened package.The returned reload was reset and loaded into a test device.The returned reload was tested for functionality with a test device in the straight position and achieved its complete firing sequence without any difficulties.The staple line and cut line were complete and the remaining staples met the staple form release criteria.The partially fired is consistent with an incomplete or interrupted cycle.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 489c82, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device batch number of 759d04/23gst60g, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Echelon Endopath
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50802855
Report Number3005075853-2026-07639
Device Sequence Number8543004
Product Code GDW
UDI-Device Identifier10705036014713
UDI-Public(01)10705036014713(17)280831(10)759D04
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K183435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGST60G
Device Lot Number759D04
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/26/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown